Journal of Applied Mathematics

Rayleigh Mixture Distribution

Rezaul Karim, Pear Hossain, Sultana Begum, and Forhad Hossain

Full-text: Open access


This paper presents Rayleigh mixtures of distributions in which the weight functions are assumed to be chi-square, t and F sampling distributions. The exact probability density functions of the mixture of two correlated Rayleigh random variables have been derived. Different moments, characteristic functions, shape characteristics, and the estimates of the parameters of the proposed mixture distributions using method of moments have also been provided.

Article information

J. Appl. Math., Volume 2011 (2011), Article ID 238290, 17 pages.

First available in Project Euclid: 15 March 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Karim, Rezaul; Hossain, Pear; Begum, Sultana; Hossain, Forhad. Rayleigh Mixture Distribution. J. Appl. Math. 2011 (2011), Article ID 238290, 17 pages. doi:10.1155/2011/238290.

Export citation